# SDR CALA2017072402346

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 62,892 hours, 25,588 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HIGH N1 VIBRATION UP TO 8.0. VARIED WITH THRUST AND PRODUCED NOTICEABLE ODOR.  ACCOMPLISHED AN INSPECTION OF THE ENGINE, TOOK THE AIRPLANE OUT FOR A VIBRATION SURVEY. ALL CHECKED GOOD. CHANGED THE EVMU FOR PRECATIONARY IAW AMM 77-32-34
